zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fuzzy differential equations and the extension principle. (English) Zbl 1147.34311
In this paper, the authors study the Cauchy problem for differential equations, considering its parameters and initial conditions given by fuzzy sets. They prove that a solution for fuzzy differential equations can be obtained through Zadeh’s extension principle and they also prove the existence of a fuzzy solution which is strongly dependent on the choice of both fuzzy initial condition and parameter. But the authors conclude that this fuzzy solution coincides with the solution obtained by using Hullermeier’s interpretation, via differential inclusions. Moreover, they provide some illustrative examples.

MSC:
34A60Differential inclusions
03E72Fuzzy set theory
WorldCat.org
Full Text: DOI
References:
[1] Abbasbandy, S.; Nieto, J. J.; Alavi, M.: Tuning of reachable set in one dimensional fuzzy differential. Chaos, solitons and fractals 26, 1337-1341 (2005) · Zbl 1073.65054
[2] Aubin, J. P.; Cellina, A.: Differential inclusions. (1984) · Zbl 0538.34007
[3] Barros, L. C.; Bassanezi, R. C.: A simple model of life expectancy with subjective parameters. Kybernetes 24, 91-98 (1995)
[4] Bassanezi, R. C.; De Barros, L. C.; Tonelli, P. A.: Attractors and asymptotic for fuzzy dynamical systems. Fuzzy sets and systems 113, 473-483 (2000) · Zbl 0954.37022
[5] Bede, B.; Gal, S. G.: Generalizations of the differentiability of fuzzy-number-valued functions with applications to fuzzy differential equations. Fuzzy sets and systems 151, 581-599 (2005) · Zbl 1061.26024
[6] Carlsson, C.; Fullér, R.; Majlender, P.: On possibilistic correlation. Fuzzy sets and systems 155, 425-445 (2005) · Zbl 1085.94028
[7] Congxin, W.; Shiji, S.: Existence theorem to the Cauchy problem of fuzzy differential equations under compactness-type conditions. Information sciences 108, 123-134 (1998) · Zbl 0931.34041
[8] Diamond, P.: Time-dependent differential inclusions, cocycle attractors and fuzzy differential equations. IEEE transactions on fuzzy system 7, 734-740 (1999)
[9] Diamond, P.: Brief note on the variation of constants formula for fuzzy differential equations. Fuzzy sets and systems 129, 65-71 (2002) · Zbl 1021.34048
[10] Bhaskar, T. Gnana; Lakshmikantham, V.; Devi, V.: Revisiting fuzzy differential equation. Nonlinear analysis 58, 351-358 (2004) · Zbl 1095.34511
[11] Hartman, P.: Ordinary differential equations. (1964) · Zbl 0125.32102
[12] Hullermeier, E.: An approach to modeling and simulation of uncertain dynamical systems. International journal of uncertainty, fuzziness knowledge-bases system 5, 117-137 (1997)
[13] Jowers, L. J.; Buckley, J. J.; Reilly, K. D.: Simulating continuous fuzzy systems. Information sciences 177, 436-448 (2007) · Zbl 1140.34306
[14] Kaleva, O.: A note on fuzzy differential equations. Nonlinear analysis 64, 895-900 (2006) · Zbl 1100.34500
[15] Kaleva, O.: Fuzzy differential equations. Fuzzy sets and systems 24, 301-317 (1987) · Zbl 0646.34019
[16] Krivan, V.; Colombo, G.: A non-stochastic approach for modelling uncertainty in population dynamics. Bulletin of mathematical biology 60, 721-751 (1998) · Zbl 0980.92028
[17] Melin, P.; Castillo, O.: An intelligent hybrid approach for industrial quality control combining neural networks, fuzzy logic and fractal theory. Information sciences 177, 1543-1557 (2007)
[18] Nieto, J. J.; Rodrı&acute, R.; Guez-López: Bounded solutions for fuzzy differential and integral equations. Chaos, solutions and fractals 27, 1376-1386 (2006) · Zbl 05005567
[19] Oberguggenberger, M.; Pittschmann, S.: Differential equations with fuzzy parameters. Mathematical and computer modelling of dynamical systems 5, 181-202 (1999) · Zbl 0961.34047
[20] Román-Flores, H.; Rojas-Medar, M.: Embedding of level-continuous fuzzy sets on Banach spaces. Information sciences 144, 227-247 (2002) · Zbl 1034.46079
[21] Román-Flores, H.; E., L. C. Barros; Bassanezi, R. C.: A note on zadeh’s extension. Fuzzy sets and systems 117, 327-331 (2001) · Zbl 0968.54007
[22] Rzeẓuchowski, T.; Wãsowski, J.: Differential equations with fuzzy parameters via differential inclusions. Journal of mathematical analysis and applications 255, 177-194 (2001) · Zbl 0971.34048
[23] Seikkala, S.; Vorobiev, D.: Towards the theory of fuzzy differential equations. Fuzzy sets and systems 125, 231-237 (2002) · Zbl 1003.34046
[24] Stefanini, L.; Sorini, L.; Guerra, M. L.: Parametric representation of fuzzy numbers and application to fuzzy calculus. Fuzzy sets and systems 157, 2423-2455 (2006) · Zbl 1109.26024
[25] Zadeh, L. A.: The concept of a linguistic variable and its applications in approximate reasoning. Information sciences 8, 199-249 (1975) · Zbl 0397.68071
[26] Zadeh, L. A.: Toward a generalized theory of uncertainty (GTU) -- an outline. Information sciences 172, 140 (2005) · Zbl 1074.94021
[27] Zill, D. G.: A first course in differential equations with modeling applications. (2000)